



Babyrid Plus Oral Suspension
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Key Information
Short Description
Babyrid Plus Oral Suspension is used in the treatment of common cold and cough associated with fever in children.
Dosage Form
Oral Suspension
Introduction
Babyrid Plus Oral Suspension provides relief from pain and fever and helps treat cough and common cold symptoms like runny nose, stuffy nose, and sneezing. It is commonly used in children to alleviate symptoms associated with cold and flu. While it is effective in managing these symptoms, it is important to use it as directed by a healthcare professional to avoid potential side effects and interactions with other medications.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Babyrid Plus Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
How it works
Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium Citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation.
Quick Tips
Babyrid Plus Oral Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive, or breastfeeding.
Related Medicines

Sinarest Plus Suspension

Rynkold-DS Oral Suspension

Mucosnee-DS Oral Suspension Orange

Kaprest-Plus Oral Suspension Strawberry

Allerwar Cold DS Oral Suspension Strawberry

Histroy Plus Oral Suspension

Radkuf DS Oral Suspension Orange

Vercold-P DS Oral Suspension

Amicold Plus Oral Suspension
